# SDR 2010FA0000726

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Aircraft: N6462
- Make and model: Piper PA-25
- Aircraft serial: 250661
- Aircraft time: 5,657 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U Bolt
- Condition: Failed
- Location: Mlg
- Part time: 3,080 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RELOCATION OF THE ACFT, THE RT MLG ATTACH "U" BOLT FAILED WITH A SUBSEQUENT GEAR COLLAPSE.  THE "U" IS SPECIFIC TO THE SPRING STEEL GEAR INSTALLATION IAW STC SA441SW.
